Please use this identifier to cite or link to this item: http://repo.knmu.edu.ua/handle/123456789/6181
Title: Azithromycin and levofloxacin use and increased risk of cardiac arrhythmia and death
Authors: Halo Azad Khidwrbagi
Smer Mutlag
Титова, Ганна Юріївна
Keywords: cardiovascular death
cardiac arrhythmia
azithromycin
levofloxacin
Issue Date: May-2014
Citation: Halo Azad Khidwrbagi. Azithromycin and levofloxacin use and increased risk of cardiac arrhythmia and death / Halo Azad Khidwrbagi, Smer Mutlag, A. Titova // 7th International Scientific Interdisciplinary Conference for medical students and young scientists, Kharkiv, May 15-16, 2014 : abstract book / Kharkiv National Medical University. – Kharkiv, 2014. – Р. 76.
Abstract: Compared with amoxicillin, azithromycin resulted in a statistically significant increase in mortality and arrhythmia risks on days 1 to 5, but not 6 to 10. Levofloxacin, which was predominantly dispensed for a minimum of 10 days, resulted in an increased risk throughout the 10-day period. During those researches they showed that using of azithromycin and levofloxacin they have high risk and they cause cardiac arrhythmia and later lead to death which has showed during investigation among those patients who has COPD, UTI and other pulmonary disease and have treatment by those drugs and dictate those complications as using of them.
URI: http://repo.knmu.edu.ua/handle/123456789/6181
Appears in Collections:Наукові роботи молодих вчених. Кафедра внутрішньої медицини № 2 і клінічної імунології та алергології ім. ак. Л.Т. Малої

Files in This Item:
File Description SizeFormat 
Halo azad Khidwrbagi -absract-50.doc90,5 kBMicrosoft WordView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.